# SDR CA110328008

- Difficulty date: March 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29685
- Condition: Failed
- Location: Rh Mlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT HAD A WHEEL BEARING FAILURE DURING LANDING, SUBSTANTIAL DAMAGE WAS FOUND ON NR 4 WHEEL BRAKE AND BEARING, RT OTBD.  THERE ARE ALSO SOME DAMAGE TO THE AXLE AND ANTI-SKID SENSOR AND SLEEVE AND THESE PARTS WILL NEED TO BE REPLACED AS WELL. THIS WHEEL ASSY WAS R & R ON MARCH 11, 2011.  AFTER REMOVING ALL THE PARTS, THERE WAS SO MUCH DAMAGE TO THE WHEEL, BEARING, BRAKE, A/I SENSOR, AND AXLE THAT IT BECOMES VERY DIFFICULT TO PIN POINT WHAT COULD BE THE ROUTE CAUSES OF THIS INCIDENT.
